# SDR ASAA2017011919470

- Difficulty date: January 19, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 6,211 hours, 2,056 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 510901601
- Part serial: 5109016001932
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 6,202 hours, 2,053 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL RECEIVED A LEFT PACK LIGHT.  ACFT GROUNDED.  LEFT PACK PRIMARY NR 1 ZONE TEMP CONTROLLER FAULT.  REPLACED THR NR 1 ZONE TEMP CONTROLLER IAW AMM 21-61-20,  BITE CHECKED NORMAL IAW FIM 21-62 TASK 802.
